# SDR 2003F00160

- Difficulty date: February 15, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N209CA
- Make and model: Amd FALCON
- Aircraft serial: 71
- Engine: Garrtt TPE331*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 5001T39G29
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,390 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAD FLAME OUT AT FL350 WHILE CLIMBING TO FL370.  AIRCRAFT LANDED AT AMA WITH NO FURTHER PROBLEM.  MAINTENANCE INSPECTED ENGINE AND RESET FUEL DENSITY SETTING ON FUEL CONTROL.  (M)
